| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/02/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Initial reporter city: (b)(6).
Event or Problem Description
It was reported that balloon rupture occurred.The target lesion was located in the severely calcified intra-shunt vessel.A 4.0mmx40mmx80cm (4f) sterling balloon catheter was advanced for dilation.However, during inflation before rated pressure, the balloon ruptured.The procedure was completed with a different device.There were no patient complications nor injuries reported.